# SDR ASAA2023062643773

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,104 hours, 11,737 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 78273000 FOUND #1 ENG SHORT TIME FAULT MSG #75-30451THE VBV POSITION SIGNALS DISAGREE. GROUNDED - YES. PERFORMED T/C 78273000, VERIFIED FAULT MSG 75-30451 IS NOT LOGGED FOR THE LAT 8 FLT LEGS ON #1 ENG. REF FIM TASK 75-32 TASK 803, #1 EEC BITE TEST GOOD W/O FAULTS. CLOSED THIS PLT DEFERRAL C/N 26022538.
